| Model Number |
8404DXC |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Poor Quality Image (1408); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, investigation results are pending.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported there is no image on the monitor, black screen no negative impact in state of health reported.